MathSciNet Relay Station
MathSciNet bibliographic data
MR1188638 57R15 (53C15 57R52 58F05)
McDuff, Dusa Notes on ruled symplectic $4$-manifolds. Trans. Amer. Math. Soc. 345 (1994), no. 2, 623–639.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement